Discussions that mention atenolol

Open to All Other Health Topics board


Hi!,

I'm a 47 year old man - had bariatric surgery a year ago. I've lost about 100 lbs. I'm also diabetic & hypertensive. I've greatly reduced all my medicine since the operation .

[FONT="Georgia"] My problem is lower extremity swelling as the day goes on. ...feet, legs thighs even pubis area. I have the 'normal' excess skin and fat that's expected with GBS. This however, really feels like excess fluid has drained down to my lower extremities. After a good nights sleep I wake up and the 'swelling' has 'gone' (I assume relocated back to my upper body?)
I think I've noticed excercise helps reduce this. Could this be a protein deficiency? Other ideas?[/FONT]


Facts - currently taking
atenolol & benicar hct
insulin
bariatric vitamis - Optisource

Not currently taken a protein supplement.

My Blood presssure is in the high normal range
my sugar levels are under control with small amount of insulin

I feel good most of the time - no pain with the swelling.

Thanks fo rany help you can offer! Mark